# SDR MALA975628

- Difficulty date: September 2, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N590MA
- Make and model: Saab 340B
- Aircraft serial: 340B181
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Part number: 1317
- Condition: Failed
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, ROW 11 A AND B EMERGENCY LIGHT INOP.  MAINTENANCE RELAMPED.  OPS CHECK GOOD.  (M)
